# SDR USAA010920

- Difficulty date: July 25, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CREASE BEAM WEB CRACKED APPROXIMATELY .25 INCH, JUST FORWARD OF BS 1380, RBL 64.  INSTALLED REPAIR DOUBLER AND CREASE BEAM ANGLE PER SRM 51-70-13.  (M)
